Operatori di tipo G su reticoli completi
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 277-288
@article{RSMUP_1984__72__277_0,
     author = {Greco, Gabriele H.},
     title = {Operatori di tipo $G$ su reticoli completi},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {277-288},
     zbl = {0697.49010},
     mrnumber = {778345},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1984__72__277_0}
}
Greco, Gabriele H. Operatori di tipo $G$ su reticoli completi. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 277-288. http://www.numdam.org/item/RSMUP_1984__72__277_0/

[1] E. De Giorgi, Generalized limits in calculus of variations, Topics in Functional Analysis 1980-81, Quaderno della Sc. Nor. Sup. Pisa (1982). | Zbl 0493.49004

[2] E. De GIORGI - T. FRANZONI, Una presentazione sintetica dei limiti generalizzati, Port. Math. (1982), to appear.

[3] G.H. Greco, Limitoidi e reticoli completi, Ann. Univ. Ferrara, 29 (1983), pp. 153-164. | MR 763218 | Zbl 0568.06006

[4] G.H. Greco, Limites et Fonctions d'ensembles, Rend. Sem. Mat. Padova (1982), to appear. | Numdam | Zbl 0553.28008

[5] G. Birkhoff, Lattice Theory, Am. Math. Soc. Coll. Publ., Providence (1973).

[6] G.H. Greco, Fuzzy integrals and fuzzy measures with their vatues in complete lattices J. Math. An. Appl. to appear. | MR 900773 | Zbl 0625.28015

[7] G.H. Greco, On mesnrabitity of functions valued in completely distributive tattices (1983), to appear.

[8] G.H. Greco, Uniform order-convergence for complete tattices, Proc. Am. Math. Soc. 90 (1984), pp. 657-658. | MR 733422 | Zbl 0538.54032